# SDR 99ZZZM470

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAIN OXYGEN MASKS FOR PASSENGERS FILTERS TORN SEAT 3A, 10B, 12A, 12B, 14C, 15C, 13E, 10F.  REMOVED AND REPLACED FILTER TO PER COMPONENT MM TO 3A, 10B, 12A, 12B, 14C, 15C, 13E, 10F.  (M)
